Nonlinear Heat Equation with a Fractional Laplacian in a Disk

Volume 81 / 1999

Vladimir Varlamov Colloquium Mathematicum 81 (1999), 101-122 DOI: 10.4064/cm-81-1-101-122


For the nonlinear heat equation with a fractional Laplacian $u_t + (-Δ)^{α/2} u = u^2$, 1 < α ≤ 2, the first initial-boundary value problem in a disk is considered. Small initial conditions, homogeneous boundary conditions, and periodicity conditions in the angular coordinate are imposed. Existence and uniqueness of a global-in-time solution is proved, and the solution is constructed in the form of a series of eigenfunctions of the Laplace operator in the disk. First-order long-time asymptotics of the solution is obtained.


  • Vladimir Varlamov

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image